# SDR MALA050464

- Difficulty date: June 10, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 11,431 hours, 11,095 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THERE WAS HYDRAULIC MIST IN CABIN FOLLOWED BY LOUD BANG.  PASSENGERS EVACUATED.  REPLACED HYD PIPE.
